2017
Том 69
№ 7

All Issues

Asymptotic analysis of a bounded control in optimal elliptic problems

Kapustyan V. E.

Full text (.pdf)


Abstract

An asymptotics of a bounded control is constructed and substantiated for a singularly perturbed optimal elliptic problem.

English version (Springer): Ukrainian Mathematical Journal 45 (1993), no. 8, pp 1193-1207.

Citation Example: Kapustyan V. E. Asymptotic analysis of a bounded control in optimal elliptic problems // Ukr. Mat. Zh. - 1993. - 45, № 8. - pp. 1072–1083.

Full text